# SDR AALA202310242584

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 68,851 hours, 32,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFTHAND FORWARD PASSENGER DOOR EMERGENCY CYLINDER/ACCUMULATOR LOW PRESSURE. SERVICED LEFTHAND FORWARD DOOR EMERGENCY CYLINDER/ACCUMULATOR.
